MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO* HERNIA SYSTEM MESH 1; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO* HERNIA SYSTEM MESH 1; MESH, SURGICAL, POLYMERIC
Catalog Number UHSL6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a device history review has been inserted into the file.This review indicates that there was no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported that the patient underwent a hernia repair surgery on (b)(6) 2011 and 2x mesh was implanted.It was reported that the patient experienced an undisclosed adverse event.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to fda: 7/2/2019.

Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7840748
Report Number2210968-2018-75578
Device Sequence Number19329403
Product Code FTL
UDI-Device Identifier10705031132566
UDI-Public10705031132566
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071249
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2012
Device Catalogue NumberUHSL6
Device Lot NumberDA8LPZA0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date09/03/2018
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ULTRAPRO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR